# SDR C2XA97BT071

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34817
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 152
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD3127
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - ON 4A CHECK, FOUND EXIT LIGHTS AT FWD EMERGENCY EXIT INOP.  REMOVED AND REPLACED BATTERY PACKS AT POWER SUPPLIES 3WL AND 29WL.  OPS CHECKED GOOD.  (M)
